<< Previous Issue Kyungpook Mathematical Journal (Vol. 49, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 195—401
 Original Articles 
Regularity for Very Weak Solutions of A-Harmonic Equation with Weight
Gao Hong-ya1, Zhang Yu2, Chu Yu-ming3
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 195—202
Some Properties of $(mathcal{Y})$ Class Operators
Ahmed Bachir1, Salah Mecheri2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 203—209
Real Hypersurfaces in Complex Projective Space Whose Structure Jacobi Operator Is Cyclic-Ryan Parallel
Juan de Dios Perez1, Florentino Garcia Santos2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 211—219
On the Relationship between Zero-sums and Zero-divisors of Semirings
Andrew J. Hetzel1, Rebeca V. Lewis Lufi2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 221—233
Meromorphic Function Sharing Two Small Functions with Its Derivative
Kai Liu, Xiao-guang Qi
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 235—243
The Hahn-Banach Theorem on Arbitrary Groups
Jianfeng Huang, Yongjin Li
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 245—254
On Quasi-Baer and p.q.-Baer Modules
Muhittin Bas¸er1, Abdullah Harmanci2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 255—263
On Applications of Differential Subordination to Certain Subclass of Multivalent Functions
Rasoul Aghalary1, Zhi-Gang Wang2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 265—281
On Comaximal Graphs of Near-rings
Patchirajulu Dheena1, Balasubramanian Elavarasan2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 283—288
Stability of Quartic Mappings in Non-Archimedean Normed Spaces
Alireza Kamel Mirmostafaee
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 289—297
Almost Periodic Processes in Ecological Systems with Impulsive Perturbations
Gani Trendafilov Stamov
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 299—312
On Local Properties of Factored Fourier Series
H"{u}sey{scriptsize.{I}}n Bor
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 313—319
Lower Bounds on Boundary Slope Diameters for Montesinos Knots
Kazuhiro Ichihara1, Shigeru Mizushima2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 321—348
Coe±cient Estimates in a Class of Strongly Starlike Functions
Janusz Sok'{o}l
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 349—353
Langlands Functoriality Conjecture
Jae-Hyun Yang
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 355—387
A Note on emph{GQ}-injectivity
Jin Yong Kim
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 389—392
On a New Hilbert-type Integral Inequality
Dongmei Xin
Kyungpook Mathematical Journal 2009 Vol. 49, No. 2, 393—401

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd